# SDR ASAA12411135

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 61,670 hours, 35,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bumper
- Part number: 3935331
- Condition: Out Of Position
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE.  FOUND CAPT SLIDING WINDOW INTERFERING WITH UPPER CRASH PAD REPOSITIONED UPPER CRASH PAD REF B737 400 AMM 20 50 11.
